# SDR ASAA2015030710881

- Difficulty date: March 7, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 30,797 hours, 9,149 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Warning Message
- Condition: False Activation
- Location: Apu Detector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"APU DETECTOR INOPERATIVE" FLASHED INTERMITTENTLY WITH MASTER CAUTION.  DID NOT STAY ON CONTINUOUSLY.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 26-10-801. NO FAULTS LOGGED. GVI APU FIRE DETECTOR, NO DEFECTS NOTED.  BITE TEST OK FOR SAME.
